# SDR 0100501223

- Difficulty date: January 4, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- Aircraft time: 109,502 hours, 25,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION ON THE RIGHT UPPER WING SKIN AT REAR SPAR BETWEEN XORS 770-775.  REPAIRED PER EA 12-181626.
